Maximally differential prime ideals in a complete local ring

Singh, Balwant (1983) Maximally differential prime ideals in a complete local ring Journal of Algebra, 82 (2). pp. 331-339. ISSN 0021-8693

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0021-8693(83)90153-9

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:84741
Deposited On:28 Feb 2012 09:11
Last Modified:28 Feb 2012 09:11

Repository Staff Only: item control page